# SDR AALA202203228186

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737*
- Aircraft serial: 31159
- Aircraft time: 27,919 hours, 11,630 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Module
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SPAR VALVE CLOSED LIGHT ILLUMINATED IN FLIGHT. ENGINE STILL RUNS. LIGHT FINALLY WENT OUT ON ITS OWN. REPLACED P5-2 FUEL SYSTEM MODULE PER AMM 28-22-43. ACCOMPLISHED SATISFACTORY # 1 ENGINE RUNS PER AMM 71-00-00.
